# SDR DXTA2013081905478

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 5,654 hours, 3,802 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND, DURING APU START WITH BATTERIES, CABIN FILLED WITH WHITE SMOKE.  APU BLEED AIR AND GENERATOR SWITCHES ON.  ENVIROMENTAL SWITCHES AUTO AND COLD.  WHITE SMOKE SEEMED TO BE ATOMIZED OIL AND NOT A HARSH ODOR.  REMOVED WATER SEPARATOR AND FOUND SOCK TO BE SOAKED IN OIL.  FOUND OIL IN LP BLEED AIR PIPE.  REMOVED WATER SEPARATOR AND SOCK. CLEANED SEPARATOR AND DUCTING DOWN STREAM OF ACM. REPLACED SOCK. REINSTALLED DUCTING AND WATER SEPARATOR ASSY IAW MM 21-50-00. ACCOMPLISHED ENVIRONMENTAL CONTROL SYS (ECS) DUCT BURN OUT IAW FORM TC-680-21-120905M.
